# SDR IPXA1B66675

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334145
- Condition: Damaged
- Location: Bs 1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HOLE IN FLOOR PANEL AT APPROX STA 1860, CTR BETWEEN CTR PDU'S RBL 7.    FABRICATED NEW FLOOR PANEL IAW EO B747-5320-42712A.
